# SDR AALA202405065154

- Difficulty date: May 1, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 93,549 hours, 11,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN ENTRY DOOR 4L ''EXIT '' SIGN MISSING. REPLACED EXIT SIGN LIGHT ASSY 4L IAW AMM 33-51-01.
